# SDR DALA13017703215

- Difficulty date: April 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,901 hours, 30,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT CARGO BAY S38L BETWEEN FR 56 AND FR 57 LOWER SURFACE.  PERFORMED REPAIR ON WEB IAW ERA 513503-14, REV ORIGINAL PRI FROM REVISION N.0 TO REVISION N.2.
